for the past 3 months i would be writing and my finger would lock up. i could pull on it and pop it and then start writing and it would happen again after about 15 min it will go away. it happens only about 2 times a month but it happened when i was takingmy ACT. do you have any idea what this could be?
Welcome to the MedHelp forum!
What you have is probably trigger finger. This is associated with catching, snapping or locking of the involved finger flexor tendon, resulting in inability to move the finger and pain. The diagnostic thing is that you can unlock the lock and start the finger functioning again. Treatment is by injecting steroid into the tendon. If that fails, this can be surgically corrected. Please consult an orthopedic specialist. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.